Mathematical Research Letters

Volume 5 (1998)

Number 4

Averages over curves with torsion

Pages: 535 – 539

DOI: http://dx.doi.org/10.4310/MRL.1998.v5.n4.a10

Authors

Daniel Oberlin (Florida State University)

Hart F. Smith (University of Washington)

Christopher D. Sogge (Johns Hopkins University)

Abstract

We establish $L^p$ Sobolev mapping properties for averages over certain curves in ${\Bbb R}^3$, which improve upon the estimates obtained by $L^2-L^\infty$ interpolation.

Full Text (PDF format)